Pubblicazioni il cui periodico è "QUANTITATIVE FINANCE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Luciano, Elisa; Marena, Marina; Semeraro, Patrizia (2016)
Dependence calibration and portfolio fit with factor-based subordinators. In: QUANTITATIVE FINANCE, pp. 1-16. - ISSN 1469-7688
Web of Science: 1 - Scopus: 1

Articolo di rivista Fiorani F.; Luciano E.; Semeraro P. (2010)
Single and joint default in a structural model with purely discontinuous assets. In: QUANTITATIVE FINANCE, vol. 10 n. 3, pp. 249-264. - ISSN 1469-7688
Web of Science: 6 - Scopus: 7

Articolo di rivista J. Berg; M. Marsili; A. Rustichini; Zecchina R. (2001)
Statistical mechanics of asset markets with private information. In: QUANTITATIVE FINANCE, vol. 1, 203-. - ISSN 1469-7688
Web of Science: 12 - Scopus: 2

Questa lista è stata generata il Fri Oct 13 06:47:37 2017 CEST.